# SDR AWXA9900238

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, CORRODED FLOOR BEAM.  FUSELAGE STATION 986, RBL 5, CORRODED BEYOND LIMITS, FLOOR BEAM UPPER SURFACE.  REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-9, 51-10-2, AND 51-30-2.
